# SDR MALA965048

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 2724089005
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2911 - ON CLIMB-OUT FROM DTW, A LOUD SQUEAL WAS HEARD FROM THE PASSENGER DOOR AREA.  THE AIRCRAFT RETURNED TO DTW. MX REPLACED THE PASSENGER DOOR SEAL.  ALL CHECKS SATISFACTORY.  (M)
